# SDR SIMA20181205005

- Difficulty date: December 5, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 33,941 hours, 28,679 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 14567290003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER NR 3 WING TO FUSELAGE SUPPORT ANGLE. HAS 1 1/2" CRACK ON THE FWD END. REMOVED AND REPLACED LT LOWER NR 3 WING TO FUSELAGE ANGLE IAW SRM 51-40-02.
